# SDR P5CA0200643

- Difficulty date: February 6, 2002
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 4,532 hours, 782 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Lock
- Part number: MC15562
- Part serial: 223
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT AT STA 650 LOCK ASSY DAMAGED LEFT SIDE.  REMOVED AND REPLACED PER MM 25-56-33.
